# SDR SWAA2022013108603

- Difficulty date: July 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Ecs Bay Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH; A/C EXHAUST DUCT; DOUBLER CRACKED. BS 663; WL 148; RBL 16 / REPLACED DOUBLER/SEAL RETAINER R/H B.S. 663 WL 148 RBL 16 7570349/NEW PER SRM 51-10-02-0G-0 9. SEAL RETAINER ASSY WILL BE INSTALLED ON NRC T686436.
